HepC Chat
604 members324 posts

Day 11 Harvoni...?

O.k. Good run so far day 11 on Harvoni. Had No sleep Lastingham restless,hope it's just a blip but feel terrible.

The headaches dissappear with plenty of fluid intake,water.

Going to try and sleep but...

Here we go again.

8 Replies
oldestnewest

I've just read your post and it's made me worry a bit because I'm supposed to start the same treatment in about 2 weeks can you please keep me informed of how you get on thank you

Reply

So far so good,really can't complain,I have other health issues, got some sleep woke up feeling better.slight headache.First thing I'd say when I feel like that is its the meds,but I honestly don't really think it is,taking it one day at a time,don't hesitate on my say so but if you're starting Hervoni then go for it,it's killing off the hep got to be the best thing since I got it...There's lots of stories out there,pay attention to the good ones,they based on fact. I just need to work out a regime for myself so I balance my rest and sleep,think that's key to feeling o.k. To me it feels like a strong antibiotic.you will be fine,the day you start it's the beginning of the end for the hep.There is a glow and it's reachable,stay in touch we can share how it's going.hope your reassured,go for it!

1 like
Reply

I'm sorry to hear that you are not feeling too great, I haven't been treated with Harvoni so I don't know the side effects. I'm hoping someone will come along that knows about them and can give you some advice how to manage side effects. Lots of fluid intake sounds like a good idea, but maybe also ring the clinic to see if they can help, maybe get some sleeping tablets for the time being? I know you probably don't want to take anything else, bit I did read of some that this has helped. All the best to you, I hope you are feeling a bit better today. Hang in there, it will all be worth it in the end 🙏💪😎🍀🍀🍀

Reply

Oh and I did get really anxious and restless from the Ribavirin, but it it passed after a couple of weeks, so fingers crossed. First few weeks were much worse until meds build up in body and then it all just balanced out a bit for me, but I had exviera, vikierax and riba, so different side effects. Let us know how you get on 🍀🍀🍀

1 like
Reply

Thanks,more going on elsewhere than with my treatment, I got to suck it up a bit,been told to make my health my only priority wich is a bit selfish,more on impossible at times.

I will ring the clinic,I got bloods tomorrow hospital Fri.fingers crossed.

Reply

It might be selfish, but maybe that's what you need to do right now. I could never make anything re. myself a priority, but this treatment thaught me how you sometimes have to do that. Good luck at the clinic and I hope you can get some sleep, all the best 🙏💪🍀🍀🍀

1 like
Reply

Bless you...so to speak. Xx

1 like
Reply

And you 😊👍💪🍀🍀🍀

Reply

You may also like...